# SDR SWAA2022020734487

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; FLOOR SUPPORT STRAP CORRODED; STATION 771; RBL 10'. / OBTAINED NEW AFT PIT; FLOOR SUPPORT STRAP A-TAG# WN5684; P/N #3530573 IAW SRM 51-10-020-0G-0 STEP 9; FLOOR SUPPORT STRAP TO BE INSTALLED ON SA-M 5655 PANEL SIGN OFF SHEET; PN# 146A9401-4 IAW IPC 53-42-11-26
